# SDR DALA2019041512429

- Difficulty date: April 10, 2019
- Submitted: April 15, 2019
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 81,085 hours, 32,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED DENT AND REPAIRED IAW B 757-200 SRM 53-00-01 REPAIR 3. CATAGORY B REPAIR ADDITIONAL INSPECTIONS REQUIRED. CORRECTED TIME IN MASK PER MCC ANDSRM 53-00-01 REPAIR 3. INSPECTED SMALL DENT IN FUSELAGE SKIN 5 OCLOCK POSITION 2 FEET FWD OF LEFT FWD R/A ANTENNA REF LOG 0980134, FOUND TO BE BEYOND ALLOWABLE LIMITS OF B757 SRM 53-00-01.
